# SDR U5QA201707240083

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N1904S
- Make and model: Lear 45LEAR
- Aircraft serial: 053
- Aircraft time: 6,631 hours, 5,338 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Dirty
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG DOOR STUCK OPEN IN FLIGHT.  RETURNED TO DEPARTURE.  REMOVED, & CLEANED  BOTH MLG DOOR LOCK SWITCHES.  CLEANED AND LUBED THE UPLOCK ACTUATOR AND SWING ARM. CYCLED GEAR MULTIPLE TIMES AND FOUND ALL FUNCTIONS & INDICATIONS NORMAL IAW AMM 32-30-00.
